MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X24.5; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 42X24.5; REVERSE SHOULDER GLENOSPHERE
Model Number 04.01.0171
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 january 2021: lot 183802: (b)(4) items manufactured and released on 13-feb-2019.Expiration date: 2024-01-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 similar event.Additional implant involved: reverse shoulder system 04.01.0152 glenoid baseplate ø24.5x25 (k170452) lot.184560.Batch review performed on 14 january 2021: lot 184560: (b)(4) items manufactured and released on 2-jul-2019.Expiration date: 2024-06-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar events.Additional implant involved: reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm (k170452) lot.179984.Batch review performed on 14 january 2021: lot 179984: (b)(4) items manufactured and released on 24-apr-2018.Expiration date: 2023-04-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with 1 similar event.Additional implant involved: reverse shoulder system 04.01.0114 humeral reverse metaphysis +0mm/+20°r (k170452) lot.1906619a.Batch review performed on 14 january 2021: lot 1906619a: (b)(4) items manufactured and released on 13-gen-2020.Expiration date: 2024-11-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar events.
 
Event or Problem Description
The patient came in 1 week after the primary surgery due to signs of an infection and the pathogen is unknown.The surgeon performed washout, removed all implants, applied antibiotic powder, and closed the incision without putting new implants.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 42X24.5
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11278418
Report Number3005180920-2021-00081
Device Sequence Number11781680
Product Code PHX
UDI-Device Identifier07630040706582
UDI-Public07630040706582
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model Number04.01.0171
Device Catalogue Number04.01.0171
Device Lot Number183802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;